Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 74, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Apr 20, 2012, 3:39 PM CDT for 5 counties in Texas. It was in force for 36 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2012, 3:39 PM CDT (20:39 UTC)
- Expired
- Apr 20, 2012, 4:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Brazoria County, TX, Fort Bend County, TX, Harris County, TX, Liberty County, TX, Montgomery County, TX
The radar
The Houston radar (KHGX), 42 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 3:39 PM CDT | TSTM WND GST 58 | Bellaire, TX | STRONG WINDS GUSTING TO 58 MPH AT BELLAIRE BOULEVARD AND CHIMNEY ROCK. |
| Apr 20, 3:40 PM CDT | TSTM WND GST 58 | 5 E Houston, TX | STRONG WINDS GUSTING TO 58 MPH LAST 10 MINUTES. |
| Apr 20, 3:45 PM CDT | HAIL 1 | 5 E Houston, TX | QUARTER SIZED HAIL IN HOUSTON HEIGHTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 12:57 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.7 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 177 J/kg
- Mixed-layer CIN
- -419 J/kg
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
301
WUUS54 KHGX 202039
SVRHGX
TXC039-157-201-291-339-202115-
/O.NEW.KHGX.SV.W.0074.120420T2039Z-120420T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
339 PM CDT FRI APR 20 2012
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTHERN BRAZORIA COUNTY IN SOUTHEASTERN TEXAS...
EAST CENTRAL FORT BEND COUNTY IN SOUTHEASTERN TEXAS...
HARRIS COUNTY IN SOUTHEASTERN TEXAS...
EXTREME WEST CENTRAL LIBERTY COUNTY IN SOUTHEASTERN TEXAS...
SOUTHEASTERN MONTGOMERY COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 415 PM CDT
* AT 335 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SUGAR
LAND TO THE WOODLANDS...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
HOUSTON...PASADENA...MISSOURI CITY...PEARLAND...KINGWOOD...
SPRING...CHANNELVIEW...DEER PARK...CLOVERLEAF...FIRST COLONY...
BELLAIRE...HUMBLE...SOUTH HOUSTON...ALDINE...
WEST UNIVERSITY PLACE...GALENA PARK...JACINTO CITY...STAFFORD...
HIGHLANDS AND FRESNO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 2942 9542 2953 9570 2977 9544 3020 9542
3021 9511 2978 9502
TIME...MOT...LOC 2035Z 269DEG 24KT 3016 9534 2977 9535 2950 9561
$$1 follow-up statement
949
WWUS54 KHGX 202109
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
409 PM CDT FRI APR 20 2012
TXC339-291-201-039-157-202125-
/O.EXP.KHGX.SV.W.0074.000000T0000Z-120420T2115Z/
FORT BEND TX-LIBERTY TX-HARRIS TX-MONTGOMERY TX-BRAZORIA TX-
409 PM CDT FRI APR 20 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FORT BEND...
EXTREME WEST CENTRAL LIBERTY...HARRIS...SOUTHEASTERN MONTGOMERY
AND EXTREME NORTHERN BRAZORIA COUNTIES WILL EXPIRE AT 415 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 2942 9542 2953 9570 2977 9544 3020 9542
3021 9511 2978 9502
TIME...MOT...LOC 2108Z 269DEG 24KT 3016 9534 2977 9535 2950 9561
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 1:03 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Apr 20, 1:03 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
103 PM CDT FRI APR 20 2012
.UPDATE...
QUICK UPDATE TO INCLUDE SEVERE THUNDERSTORM WATCH 184 IN EFFECT
FOR ALL OF SOUTHEAST TEXAS AND THE ADJACENT COASTAL WATERS THROUGH
8PM TONIGHT. 38
&&
.PREV DISCUSSION... /ISSUED 1059 AM CDT FRI APR 20 2012/
UPDATE...
COLD FRONT CURRENTLY STRETCHES ACROSS WESTERN AND NORTH CENTRAL
TEXAS FROM JUST SOUTH OF MIDLAND TO NEAR GAINESVILLE. SHOWERS AND
THUNDERSTORMS CONTINUE TO DEVELOP ALONG A PREFRONTAL TROUGH AHEAD
OF THE MAIN FRONT AND THIS WILL LIKELY CONTINUE INTO THE EARLY
AFTERNOON HOURS. ONLY CHANGES WERE TO INCREASE POPS ACROSS OUR
NORTHERN COUNITES THROUGH THE REMAINDER OF THE MORNING. 38
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 50 74 50 80 54 / 10 0 0 0 0
HOUSTON (IAH) 52 75 52 81 57 / 40 0 0 0 0
GALVESTON (GLS) 59 73 61 77 67 / 50 0 0 0 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 1 AM TO 1 PM CDT SATURDAY FOR THE
FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60
NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...38
AVIATION/MARINE...39Hazardous weather outlook, Apr 20, 5:06 AM CDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 506 AM CDT FRI APR 20 2012 TXZ163-164-176>179-195>200-210>214-226-227-235>238-211015- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 506 AM CDT FRI APR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE INTO SOUTHEAST TEXAS THIS AFTERNOON AND PUSH OFF THE COAST EARLY THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS MAY DEVELOP ALONG THE BOUNDARY. DUE TO A WARM LAYER OF AIR ALOFT....CONDITIONS ARE NOT PARTICULARLY FAVORABLE FOR A WIDESPREAD THREAT OF SEVERE WEATHER. HOWEVER...ISOLATED STRONG TO SEVERE CELLS REMAIN A SLIGHT POSSIBILITY WITH HAIL AND DAMAGING WINDS THE PRIMARY THREAT. ANYONE PLANNING OUTDOOR ACTIVITIES THIS EVENING SHOULD PLAN FOR SOME WIND GUSTS TO 25 MPH IN THE WAKE OF THE FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. GMZ330-335-350-355-370-375-211015- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 506 AM CDT FRI APR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT IS FORECAST TO PUSH OFF THE COAST EARLY THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ALONG THE BOUNDARY AND A FEW CELLS COULD BE STRONG TO SEVERE. WINDS WILL SHIFT TO THE NORTH AND INCREASE TO 20 TO 30 KNOTS WITH SOME HIGHER GUSTS IN THE WAKE OF THE FRONT. A SMALL CRAFT ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG OFFSHORE WINDS WILL LIKELY CONTINUE THROUGH THE DAY SATURDAY AND ADVISORIES WILL LIKELY CONTINUE FOR ELEVATED WINDS AND SEAS. TIDES WILL ALSO FALL BELOW NORMAL. WINDS AND SEAS SHOULD BEGIN LOWERING SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Apr 20, 1:45 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
145 PM CDT FRI APR 20 2012
TXZ210-211-201915-
AUSTIN TX-COLORADO TX-
145 PM CDT FRI APR 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR AUSTIN AND COLORADO COUNTIES
UNTIL 215 PM CDT...
AT 143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR COLUMBUS...MOVING EAST AT 25
MPH.
HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLUMBUS.
LAT...LON 2984 9667 2991 9661 3003 9631 2967 9622
2964 9666 2981 9671
TIME...MOT...LOC 1843Z 258DEG 20KT 2974 9661Special weather statement, Apr 20, 2:00 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 200 PM CDT FRI APR 20 2012 TXZ196>199-210>213-226-201945- HARRIS TX-WASHINGTON TX-AUSTIN TX-WHARTON TX-COLORADO TX-WALLER TX- GRIMES TX-MONTGOMERY TX-BRAZOS TX- 200 PM CDT FRI APR 20 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRIS... WASHINGTON...AUSTIN...NORTH CENTRAL WHARTON...COLORADO...WALLER... GRIMES...WEST CENTRAL MONTGOMERY AND SOUTHEASTERN BRAZOS COUNTIES UNTIL 245 PM CDT... AT 200 PM CDT...WEATHER SERVICE RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING FROM NAVASOTA TO COLUMBUS MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... NAVASOTA...HEMPSTEAD...SEALY...PRAIRIE VIEW...COLUMBUS...BELLVILLE... EAGLE LAKE...WALLER...MAGNOLIA...SAN FELIPE...PINE ISLAND... MONTGOMERY AND TODD MISSION. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR EAST CENTRAL TEXAS. LAT...LON 3042 9616 3041 9562 2954 9618 2958 9667 TIME...MOT...LOC 1900Z 279DEG 19KT 3035 9611 2955 9662
Local storm report, Apr 20, 2:27 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
227 PM CDT FRI APR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM HAIL 5 E COLUMBUS 29.70N 96.47W
04/20/2012 E0.75 INCH COLORADO TX TRAINED SPOTTER
DIME SIZED HAIL
&&
PKUHNSpecial weather statement, Apr 20, 2:31 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
231 PM CDT FRI APR 20 2012
TXZ210-226-235-202030-
JACKSON TX-WHARTON TX-COLORADO TX-
231 PM CDT FRI APR 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL JACKSON...WEST
CENTRAL WHARTON AND SOUTH COLORADO COUNTIES UNTIL 330 PM CDT...
AT 231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR EZZELL MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS...WIND GUSTS UP TO 40 MPH AND
FREQUENT DANGEROUS LIGHTNING WILL BE LIKELY WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
JACKSON...WEST CENTRAL WHARTON AND EXTREME SOUTH
CENTRAL COLORADO COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
&&
LAT...LON 2918 9678 2934 9656 2934 9641 2907 9645
2914 9682
TIME...MOT...LOC 1931Z 276DEG 21KT 2925 9683Special weather statement, Apr 20, 2:43 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 243 PM CDT FRI APR 20 2012 TXZ177-202030- WALKER TX- 243 PM CDT FRI APR 20 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WALKER COUNTY UNTIL 330 PM CDT... AT 239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF HUNTSVILLE... MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HUNTSVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR SOUTHEASTERN TEXAS. LAT...LON 3062 9537 3071 9575 3085 9573 3093 9545 TIME...MOT...LOC 1939Z 273DEG 26KT 3079 9567
Special weather statement, Apr 20, 2:53 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 253 PM CDT FRI APR 20 2012 TXZ199-212-213-227-202045- HARRIS TX-FORT BEND TX-WALLER TX-MONTGOMERY TX- 253 PM CDT FRI APR 20 2012 ...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...NORTH CENTRAL FORT BEND...SOUTHEASTERN WALLER AND SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 345 PM CDT... AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TOMBALL TO KATY...AND MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SPRING...THE WOODLANDS...MISSION BEND...BELLAIRE...HUMBLE...ALDINE... WEST UNIVERSITY PLACE...KATY...JERSEY VILLAGE...TOMBALL...HUNTERS CREEK VILLAGE...BUNKER HILL VILLAGE...SPRING VALLEY...PINEY POINT VILLAGE...OAK RIDGE NORTH...HEDWIG VILLAGE...PORTER HEIGHTS... SOUTHSIDE PLACE...HILSHIRE VILLAGE AND STAGECOACH. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR SOUTHEASTERN TEXAS. LAT...LON 2968 9546 2971 9596 3016 9572 3017 9514 TIME...MOT...LOC 1952Z 271DEG 24KT 3009 9567 2967 9591
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 4:32 AM CDT | Small Craft Advisory | HGX | 41 hr | |
| Apr 20, 10:32 AM CDT | Severe Thunderstorm Warning | HGX | Houston, Polk, Trinity | 28 min |
| Apr 20, 10:58 AM CDT | Special Weather Statement | HGX | Trinity | 47 min |
| Apr 20, 1:34 PM CDT | Special Weather Statement | HGX | Polk | 26 min |
| Apr 20, 1:45 PM CDT | Special Weather Statement | HGX | Austin | 30 min |
| Apr 20, 2:00 PM CDT | Special Weather Statement | HGX | Austin, Colorado, Waller | 45 min |
| Apr 20, 2:31 PM CDT | Special Weather Statement | HGX | Jackson | 59 min |
| Apr 20, 2:43 PM CDT | Special Weather Statement | HGX | Walker | 47 min |
| Apr 20, 2:53 PM CDT | Special Weather Statement | HGX | Harris | 52 min |
| Apr 20, 3:11 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Wharton | 38 min |
| Apr 20, 3:14 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris, Montgomery | 31 min |
| Apr 20, 3:24 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Jackson, Matagorda, Wharton | 35 min |
| Apr 20, 3:46 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 29 min |
| Apr 20, 3:47 PM CDT | Special Marine Warning | HGX | 58 min | |
| Apr 20, 3:48 PM CDT | Special Marine Warning | HGX | 57 min | |
| Apr 20, 3:51 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Liberty | 24 min |
| Apr 20, 3:55 PM CDT | Special Weather Statement | HGX | Matagorda | 50 min |
| Apr 20, 4:08 PM CDT | Special Marine Warning | HGX | 67 min | |
| Apr 20, 4:10 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Galveston | 65 min |
| Apr 20, 4:14 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Galveston, Harris, Liberty | 28 min |
| Apr 20, 4:41 PM CDT | Severe Thunderstorm Warning | HGX | Galveston | 34 min |
| Apr 20, 4:42 PM CDT | Special Marine Warning | HGX | 63 min | |
| Apr 20, 4:42 PM CDT | Special Marine Warning | HGX | 48 min | |
| Apr 20, 5:02 PM CDT | Special Weather Statement | HGX | Chambers | 43 min |
| Apr 20, 5:06 PM CDT | Special Marine Warning | HGX | 54 min | |
| Apr 20, 5:46 PM CDT | Special Marine Warning | HGX | 59 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.